# SDR QXEA200701268

- Difficulty date: August 11, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,435 hours, 10,432 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEG - AFTER ENGINE START RECEIVED A AUTO FLOW INHIBIT AND XFLOW CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CYCLED THE FUEL SYSTEM CIRCUIT BREAKERS.  SYSTEM OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
